MAUDE Adverse Event Report: BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® PST¿ GEL AND LITHIUM HEPARINN 56 UNITS; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION

BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® PST¿ GEL AND LITHIUM HEPARINN 56 UNITS; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Catalog Number 367960
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There were multiple 510k numbers reported to be involved.The information is as follows: g.4.Pma / 510(k)#: k954592.Investigation summary: bd received two photos for investigation.Evaluation of the photos showed the presence of an air bubble in the gel and fm.The device history records were reviewed with no issues being identified.There were no related quality notifications.All process and final inspections comply with specification requirements.This complaint has been confirmed for the indicated failure modes: foreign matter - non-biological and gel airbubbles.No definitive potential cause could be established for the reported defect.Based on an evaluation of severity and frequency it was determined that no corrective actions are required.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for the identification of emerging trends.
 
Event or Problem Description
It was reported while using bd vacutainer® pst¿ gel and lithium heparinn 56 units, a black dot was seen inside the inner wall of one tube.No adverse impact was reported regarding the patient or user.

Brand Name
BD VACUTAINER® PST¿ GEL AND LITHIUM HEPARINN 56 UNITS
Common Device Name
TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Manufacturer (Section D)
BECTON DICKINSON & CO (FRANKLIN LAKES)
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer Contact
anand singh
1 becton drive
franklin lakes, NJ 07417
2018475186
MDR Report Key24945565
Report Number1917413-2026-00313
Device Sequence Number10093176
Product Code JKA
UDI-Device Identifier30382903679608
UDI-Public(01)30382903679608(17)260831(10)5225556
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K945952
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/31/2026
Device Catalogue Number367960
Device Lot Number5225556
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2026
Initial Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown